# SDR GTIA201312271091

- Difficulty date: December 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 26,919 hours, 12,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPENER HAS LOW PRESSURE.  SERVICED IAW AMM.
